# SDR SIMA200326805

- Difficulty date: September 20, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, FOUND STRINGER 19L WAS FOUND CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142, REV 22, CHAPTER 53-24-02 AND EMB IC2003-145/3093A.  (M)
